# SDR SWIA202405080304

- Difficulty date: March 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LBL12 COCKPIT FLOOR BEAM FS280   (C-CHECK RO 5/6/2024)   PERFORMED CENTER COCKPIT FLOOR BEAM AT BL12.00 TYPE 4 REPAIR IAW CRJ 700 SRM 53-11-43-201-003-A01, SEE CONTINUATION CARD FOR FURTHER DETAILS.COMPLIED WITH 51-900-1002-SKY
